Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on stability calculations and time lag


Author: Seymour Sherman
Journal: Quart. Appl. Math. 5 (1947), 92-97
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/qam/19729
MathSciNet review: 19729
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/qam/19729
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society